# SDR GTIA2020120735489

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 9,722 hours, 4,341 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RIGHT AILERON DID NOT RETURN TO NEUTRAL AND AIRCRAFT MAINTAINED APPROXIMATELY 3 DEGREE LEFT BANK IN A SIDE SLIP CONDITION IN LEVEL FLIGHT.  ALSO DURING INSPECTION, FOUND RUDDER NEUTRAL OUT OF RIG.  ADJUSTED RUDDER NEUTRAL, IAW AMM 27-24-00.  OPERATIONS CHECK GOOD.
